Header

UZH-Logo

Maintenance Infos

Hyperlaxity in males with Melnick-Needles syndrome


Fryns, J P; Schinzel, Albert; Van den Berghe, H; Reynolds, James F (1988). Hyperlaxity in males with Melnick-Needles syndrome. American Journal of Medical Genetics, 29(3):607-611.

Abstract

Here we report on a boy with Melnick-Needles syndrome. He presented extreme hyperlaxity of skin and joints, suggesting that this syndrome is another example of a generalized connective tissue disorder.

Abstract

Here we report on a boy with Melnick-Needles syndrome. He presented extreme hyperlaxity of skin and joints, suggesting that this syndrome is another example of a generalized connective tissue disorder.

Statistics

Citations

Dimensions.ai Metrics
8 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 20 Jan 2023
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > Institute of Medical Genetics
Dewey Decimal Classification:570 Life sciences; biology
610 Medicine & health
Scopus Subject Areas:Health Sciences > Genetics (clinical)
Uncontrolled Keywords:Genetics (clinical), osteodysplasty, X-linked dominant inheritance, male lethality
Language:English
Date:1 March 1988
Deposited On:20 Jan 2023 12:38
Last Modified:23 Jun 2024 03:39
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0148-7299
OA Status:Closed
Publisher DOI:https://doi.org/10.1002/ajmg.1320290319
PubMed ID:3377003